Affordable Access

Publisher Website

Half-plane approximation with radial functions

Authors
Journal
Computers & Mathematics with Applications
0898-1221
Publisher
Elsevier
Publication Date
Volume
51
Issue
8
Identifiers
DOI: 10.1016/j.camwa.2006.04.012

Abstract

Abstract We address interpolation with radial basis functions on half-planes or -spaces, where the centres are multi-integers restricted to the same target set. Existence of Lagrange functions for this interpolation process is shown, and the results are applicable to a general, enlarged class including thin-plate splines and inultiquadrics.

There are no comments yet on this publication. Be the first to share your thoughts.